# SDR SWIA200413408

- Difficulty date: June 5, 2004
- Submitted: June 15, 2004
- Operation: Air carrier
- Aircraft: N919SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7657
- Aircraft time: 4,755 hours, 4,093 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT AFT EXTERIOR EMERGENCY EXIT LIGHT INOPERATIVE.  REPLACED RIGHT AFT EXTERIOR EMERGENCY LIGHT BULB, OPERATIONAL CHECK GOOD.
